# SDR DALA2023081106567

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 6,852 hours, 808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 42AB INOP. CORRECTIVE ACTION: FOUND CONTACTS AT CONNECTOR EQNVR9 LOOSE AND INCORRECT POSITION. SWAPPED CONNECTOR WIRES.
